# SDR DXTA2009052803668

- Difficulty date: May 28, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 8,025 hours, 6,632 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Line
- Condition: Leaking
- Location: Static Port
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TROUBLE SHOT TO LEAKING FLEX LINE ON CO PILOTS STATIC PORT NR 2 SYSTEM. REPAIRED FLEX LINE AND COMPLIED WITH PITOT/STATIC SYSTEM LEAK CHECK/TEST IAW MM 34-11-25 AND FAR 91.411. LEAK CHECKS SATISFACTORY.
